MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTR-29-US
Medical Device Problem Codes Gradient Increase (1270); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Dyspnea (1816); Fatigue (1849); Aortic Valve Insufficiency/ Regurgitation (4450); Peripheral Edema (4578)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 9 years and 9 months following the implant of the transcatheter bioprosthetic aortic valve a severe hemodynamic valve deterioration was identified specific to a structural valve deterioration.This involved a new occurrence or an increase of =2 grades of intra-prosthetic aortic regurgitation resulting in severe aortic regurgitation.Seven days later a valve-in-valve revision occurred via the left femoral vein.A non-medtronic valve was successfully implanted.
 
Additional Manufacturer Narrative
Updated data: b2, b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received indicated prior to the valve-in-valve (viv) revision the patient experienced swelling in the lower extremities, fatigue, and shortness of breath.Hospitalization was required as result of the viv.The patient was discharged 18 days following admission.
 
Additional Manufacturer Narrative
Updated data: h6.Product analysis: as the device remained implanted in the patient at the time of the investigation, a product return analysis could not be conducted.Conclusion: a comprehensive review of the device history records for the suspect complaint device was performed.In this instance no manufacturing issues or signals, that may have been causative in considering this issue were identified.The device instructions for use (ifu) lists regurgitation and gradients as potential risks associated with the treatment procedures.The device ifu is developed from the product risk documentation as is the product labelled adverse events document.There was no identified inadequacy with the device ifu in relation to this event.Risk document review would not be applicable to the reported event.The complaint investigation determined this event is foreseen in risk management and is included in monitoring/trending.High gradients can be related to valve related factors (e.G.Degeneration, thrombus, calcification, etc.) or non-valve related facto rs (e.G.Left ventricle outflow tract obstruction, patient pressures, left ventricle dysfunction, etc.), but without review of echocardiographic imaging, an assignable root cause could not be determined.Post-implant occurrence of aortic regurgitation after an ext ended time period can be caused by a variety of factors, including changes to patient anatomy or pre-existing medical conditions.In this case, a root cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 9 years and 9 months following the implant of the transcatheter bioprosthetic aortic valve a severe hemodynamic valve deterioration was identified specific to a structural valve deterioration.This involved a new occurrence or an increase of =2 grades of intra-prosthetic aortic regurgitation resulting in severe aortic regurgitation.Seven days later a valve-in-valve revision occurred via the left femoral vein.A non-medtronic valve was successfully implanted.Additional information received indicated prior to the valve-in-valve (viv) revision the patient experienced swelling in the lower e xtremities, fatigue, and shortness of breath.Hospitalization was required as result of the viv.The patient was discharged 18 days following admission.

Brand Name
EVOLUT R TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23301223
Report Number9617601-2025-02025
Device Sequence Number10028306
Product Code NPT
UDI-Device Identifier00643169638006
UDI-Public(01)00643169638006(17)170927
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2017
Device Model NumberEVOLUTR-29-US
Device Catalogue NumberEVOLUTR-29-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer10/20/2025
11/28/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/12/2025
12/17/2025
Date Device Manufactured10/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age65 YR
Patient SexMale
Patient Weight98 KG
Patient EthnicityNon Hispanic
Patient RaceWhite